# SDR IPXA2019021539023

- Difficulty date: February 10, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,798 hours, 11,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: F9249010420200
- Part serial: UNK
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFWD CARGO COMPARTMENT DOOR FRAME UPPER R/H FR20 WIRE HARNESS BRACKET DAMAGEDREMOVED AND REPLACED WIRE HARNESS BRACKET IAW A300-600 SRM 51-40-21
